Calcipotriol

Calcipotriol is a synthetic derivative of vitamin D, which helps treat plaque-type psoriasis. Calcipotriol is otherwise known as calcipotriene. This ointment is applied to the affected region once or twice a day.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Is vitamin D deficiency one of the reasons for psoriasis?

Query: Hi doctor, I am suffering from psoriasis for the past 24 years. I have tried a lot of ointments already. I heard one of the reasons is lack of vitamin D. Is it true? I am 54 years old now.  Read Full »


Dr. Meha Malhotra

Answer: Hi, Welcome to icliniq.com. Psoriasis is a T-cell mediated autoimmune disorder. What you have heard about lack of Vitamin D as its cause is a myth among patients because nowadays there is a new class of topical drugs available which are analogues of Vitamin D. These reduce the excessive cell proli...  Read Full »

Does long-term use of antifungals cause dry and scaly skin in scrotum?

Query: Hello doctor, I am 26-years-old male. I have been suffering from an infection in my scrotum for several years. And I use Luliconazole cream for my infection. But there is no relief yet. Now, my scrotal skin has been scaling day by day, and it became very dry and thin. I am afraid now. Kindly h...  Read Full »


Dr. Dilip Kumar Meena

Answer: Hello, Welcome to icliniq.com. I understand that you are concerned about your skin condition. It looks like scrotal dermatitis (attachments removed to protect the patient’s identity). And thinning of skin might be the effect of previous topical medications. Fungal infection limited to s...  Read Full »

Why are my uric acid levels always high?

Query: Hi doctor, I have a bad throat, cold and mild fever. I am taking antibiotic Amoxycillin and Ibugesic plus. Can I get liver function test and kidney function test at this time or should I wait?  Read Full »


Dr. Janrao Smit Uttam

Answer: Hi, Welcome to icliniq.com. It is advisable to get the liver and kidney function tests done after a week, as these drugs alter the test results. For further queries consult an internal medicine physician online --> https://icliniq.com./ask-a-doctor-online/internal-medicine-physician  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.